# SDR NACA2025060700001

- Difficulty date: June 7, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 69,664 hours, 12,879 cycles
- Engine: Pwa PW4060
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 77328810
- Part serial: 830613
- Condition: Failed
- Location: Lt Engine
- Part time: 101 hours, 37 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH ENGINE BLEED DOES NOT CLOSE ON ENGINE SHUTDOWN, CAUSES A LOW RUMBLING NOISE WITH AIR HISSING OUT FROM APU BLEED. THIS HAS BEEN AN INTERMITTENT ISSUE. REMOVED AND REPLACED THE LH PRSOV IAW AMM 36-11-09 OPS NORMAL
